Ask Homeopathy Experts

Side effects of Kayam Churna

Side effects of Kayam Churna

Posted by: sucheta mandal

Hi,Iam 28 yrs old working lady.I have a wheatish complexion.I excercise daily,however still suffer from constipation.Recently I started taking Kayam Churna to relieve me from constipation.It was very good for the past week until I realised that my face is turning dark ,dull and with wrinkles….kindly suggest,is it due to the intake of kayam churna…I have as if now stopped consuming the same..pls help,as Iam too concerned about my skin.

This is a good case for a homeopath. Contact the homeopathy organization in your country for a referral. You can find that information here:
A. Schmukler

About the author

Alan V. Schmukler

Alan V. Schmukler

Alan V. Schmukler is a homeopath, Chief Editor of Homeopathy4Everyone and author of ”Homeopathy An A to Z Home Handbook”, (also available in French, German, Greek, Polish and Portuguese). He is Hpathy’s resident cartoonist and also produces Hpathy’s Tips & Secrets column and homeopathy Crossword puzzles each month. You can visit Alan at his website:

Leave a Comment


  • Hi

    I have been using Kayam Churna daily for the past 18 years. there are no side effects, so be rest assured.

    Abhay, Sydney

  • hi , i have just started to use it it smells bad but it work much better then other herbal teas. hopefully i will be fine. for the rest of the time .

  • I do suffer from acidity and occasional constipation. But whenever I take Kayam Churna, I start getting loose motion. May I know the reason.

  • i am using kayam churna from past 2 months.If intake is mre it leads to loose motion so use sufficient amunt of kayam churna

  • I am taking kayam churna fron past 6 monthes it gives relief but my stools have become semi liquid/watery and 2 to 3 times i pass moation is tr any problem taking churna for long period or i have to get clolonoscoipy het done pls am 1 suggest me


  • my father is 86 years of age ,he has been using kayam churna for 10 to 15 years, he had no trouble till recently, now he starts cold seating from mid night onwards after taking kayam churn. he takes kayam churn once after two days ,
    what is first aid,how to stop it ?

  • kayamchurn is good if you have it once a month to cleanse your stomach, but do not have it often as it would loosen your bowel muscles. If a person is suffering from constipation he should Drink a glass of hot water first thing in the morning. At night have a a light dinner and after an hour of dinner have an apple, the next day the tummy will clear. Eat a lot of high fibre foods, it will help. So please refrain from eating kayam churna and drink lots of hot water it at least 2 litres through out the day, it will help you.

  • I am a new user of kayam churna just finished my second bottle .was suffering from hyper acidity and server headache ..I have a problem now.. on the first morning after I took kayam churna I noticed that my face has become very dark as if I was standing in sun for a long time .. I am very fair in complexion but now my complexion has become very dark and I am sure it is because of this medicine..please help me..

  • i am using kayam churnam powder for past 4 far ihave no trouble.but i am fearing this powder will spoil bowel movement system.any body please clarify my doubt. thank u.

  • I just started kayam churana but no results. Even I did take higher dose but still no result. I am from Pakistan and but this product expensive then his original price.

  • If you really feel it doesn`t work, on going to bed after taking it, drink about two water glasses and wake up early, hope it works.

  • I am lever cerossis patient Dr.said use duphalac syrup lever cerossos patient use kayam churna reply immeditelly Thanks

    • Kayam Churna is not a homeopathic product, hence we cannot comment about it.
      If you wish to choose homeopathic treatment for your liver cirrhosis, please consult a good classical homeopath who will analyse your case in detail and start proper individualised treatment for you.